# SDR UPS99829582

- Difficulty date: April 27, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N880UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46080
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: S2772660
- Condition: Corroded
- Location: Bs 55-80
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2 SEAT TRACK FLANGE AT RBL 48, FS 55 TO 80 IS CORRODED BEYOND LIMITS.  REMOVED DAMAGED SEAT TRACK FS 55 TO 110, FABRICATED AND REPLACED IAW SRM 53-2-3.
